Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the uniqueness of the prolongation of an open Riemann surface of finite genus


Author: Kôtaro Oikawa
Journal: Proc. Amer. Math. Soc. 11 (1960), 785-787
MSC: Primary 30.45
DOI: https://doi.org/10.1090/S0002-9939-1960-0122982-2
MathSciNet review: 0122982
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. V. Ahlfors, On quasiconformal mappings, J. Analyse Math. vol. 3 (1953-1954) pp. 1-58, 207-208. MR 0064875 (16:348d)
  • [2] L. V. Ahlfors and A. Beurling, Conformal invariants and function-theoretic null-sets, Acta Math. vol. 83 (1950) pp. 101-129. MR 0036841 (12:171c)
  • [3] L. Bers, Spaces of Riemann surfaces, Proceedings of the Mathematical Congress, Edinburgh, 1958, pp. 349-369. MR 0124484 (23:A1796)
  • [4] S. Bochner, Fortsetzung Riemannscher Flächen, Math. Ann. vol. 98 (1928) pp. 406-421. MR 1512413
  • [5] A. Mori, A remark on the prolongation of Riemann surfaces of finite genus, J. Math. Soc. Japan vol. 4 (1952) pp. 198-209. MR 0050024 (14:263d)
  • [6] R. Nevanlinna, Eindeutigkeitsfragen in der Theorie der konformen Abbildung, Comptes Rendus 10, Congr. Scand., 1946. MR 0020145 (8:509a)
  • [7] K. Oikawa, On the prolongation of an open Riemann surface of finite genus, Kōdai Math. Sem. Rep. vol. 9 (1957) pp. 34-41. MR 0086872 (19:258f)
  • [8] O. Teichmüller, Extremale quasikonforme Abbildungen und quadratische Differentiale, Abh. Preuss. Akad. Math.-Naturw. Kl. vol. 22 (1940) pp. 1-197. MR 0003242 (2:187a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.45

Retrieve articles in all journals with MSC: 30.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0122982-2
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society